# SDR AALA20121205001

- Difficulty date: December 4, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 65,305 hours, 22,656 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

EWR -  INFLIGHT BGI-JFK   CREW REPORTED LEFT AC BUSS FAILED.  EMERGENCY DECLARED FLIGHT DIVERTED EWR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED INTEGRATED DRIVE GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
